American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 36 found      Go to page: 1 2

[1] Jérémy Blanc and Serge Cantat. Dynamical degrees of birational transformations of projective surfaces. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Serge Cantat and Igor Dolgachev. Rational surfaces with a large group of automorphisms. J. Amer. Math. Soc. 25 (2012) 863-905.
Abstract, references, and article information
View Article: PDF

[3] Aron Simis and Rafael H. Villarreal. Combinatorics of Cremona monomial maps. Math. Comp. 81 (2012) 1857-1867.
Abstract, references, and article information   
View Article: PDF

[4] Jérémy Blanc. Simple relations in the Cremona group. Proc. Amer. Math. Soc. 140 (2012) 1495-1500. MR 2869134.
Abstract, references, and article information   
View Article: PDF

[5] Julien Sebag. Variations on a question of Larsen and Lunts. Proc. Amer. Math. Soc. 138 (2010) 1231-1242. MR 2578517.
Abstract, references, and article information   
View Article: PDF

[6] Igor V. Dolgachev. Reflection groups in algebraic geometry. Bull. Amer. Math. Soc. 45 (2008) 1-60. MR 2358376.
Abstract, references, and article information   
View Article: PDF

[7] Ana-Maria Castravet. Examples of Fano varieties of index one that are not birationally rigid. Proc. Amer. Math. Soc. 135 (2007) 3783-3788. MR 2341927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jeffrey Diller, Daniel Jackson and Andrew Sommese. Invariant curves for birational surface maps. Trans. Amer. Math. Soc. 359 (2007) 2973-2991. MR 2286065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Maria Alberich-Carramiñana. Plane Cremona maps, exceptional curves and roots. Trans. Amer. Math. Soc. 357 (2005) 1901-1914. MR 2115081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Javier Fernández de Bobadilla. A new geometric proof of Jung's theorem on factorisation of automorphisms of $\mathbb{C}^2$. Proc. Amer. Math. Soc. 133 (2005) 15-19.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Vladimir Shpilrain and Jie-Tai Yu. Birational morphisms of the plane. Proc. Amer. Math. Soc. 132 (2004) 2511-2515. MR 2054774.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Aron Simis and Rafael H. Villarreal. Constraints for the normality of monomial subrings and birationality. Proc. Amer. Math. Soc. 131 (2003) 2043-2048. MR 1963748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Vesselin Drensky and Jie-Tai Yu. Tame and Wild Coordinates of $K[z][x,y]$. Trans. Amer. Math. Soc. 353 (2001) 519-537. MR 1709773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ivan Pan. Les transformations de Cremona stellaires. Proc. Amer. Math. Soc. 129 (2001) 1257-1262. MR 1814153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Arno van den Essen. Locally finite and locally nilpotent derivations with applications to polynomial flows, morphisms and $\mathcal{G}_a$-actions. II . Proc. Amer. Math. Soc. 121 (1994) 667-678. MR 1185282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Charles Ching-an Cheng, Stuart Sui Sheng Wang and Jie Tai Yu. Degree bounds for inverses of polynomial automorphisms . Proc. Amer. Math. Soc. 120 (1994) 705-707. MR 1195715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Arno van den Essen. Eulerian operators and the Jacobian conjecture . Proc. Amer. Math. Soc. 118 (1993) 373-378. MR 1129883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Shulim Kaliman. On the Jacobian conjecture . Proc. Amer. Math. Soc. 117 (1993) 45-51. MR 1106179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] David Wright. Two-dimensional Cremona groups acting on simplicial complexes . Trans. Amer. Math. Soc. 331 (1992) 281-300. MR 1038019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] James H. McKay and Stuart Sui Sheng Wang. A note on the Jacobian condition and two points at infinity . Proc. Amer. Math. Soc. 111 (1991) 35-43. MR 1034887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Masayoshi Miyanishi, Lorenzo Robbiano and Stuart Sui Sheng Wang. A brief proof of Jacobian hypothesis implies flatness . Proc. Amer. Math. Soc. 109 (1990) 327-330. MR 1021901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert M. McLeod and Gary H. Meisters. Smooth polynomial paths with nonanalytic tangents . Proc. Amer. Math. Soc. 107 (1989) 697-700. MR 987612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Krzysztof Kurdyka and Kamil Rusek. Polynomial-rational bijections of ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 102 (1988) 804-808. MR 934846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Hisao Yoshihara. Cremona transformations that are affine automorphisms . Proc. Amer. Math. Soc. 92 (1984) 167-168. MR 754695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Hyman Bass, Edwin H. Connell and David Wright. The Jacobian conjecture: Reduction of degree and formal expansion of the inverse. Bull. Amer. Math. Soc. 7 (1982) 287-330. MR 663785.
Abstract, references, and article information   
View Article: PDF

[26] F. R. Sharpe and L. A. Dye. The Bertini transformation in space . Trans. Amer. Math. Soc. 36 (1934) 292-305. MR 1501743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Virgil Snyder. On a series of involutorial Cremona transformations of space defined by a pencil of rules surfaces . Trans. Amer. Math. Soc. 35 (1933) 341-347. MR 1501687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Arthur B. Coble. Point sets and allied Cremona groups. III . Trans. Amer. Math. Soc. 18 (1917) 331-372. MR 1501073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] James W. Alexander. On the factorization of Cremona plane transformations . Trans. Amer. Math. Soc. 17 (1916) 295-300. MR 1501043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Arthur B. Coble. Point sets and allied Cremona groups. II . Trans. Amer. Math. Soc. 17 (1916) 345-385. MR 1501047.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 36 found      Go to page: 1 2